×

zbMATH — the first resource for mathematics

Integrating bounded functions for the Dobrakov integral. (English) Zbl 0518.28004

MSC:
28B05 Vector-valued set functions, measures and integrals
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BARTLE R.: A bilinear vector integral. Studia Math. 15, 1956, 337-352. · Zbl 0070.28102
[2] BROOKS J. K., LEWIS P.: Linear operators and vectors measures. Trans. Amer. Math. Soc. 192, 1974, 139-162. · Zbl 0331.46035
[3] DAY M.: Normed Linear Spaces. Springer-Verlag, N. Y., 1962. · Zbl 0100.10802
[4] DIESTEL J., UHL J. J.: Vectors Measures. Amer. Math. Soc. Surveys #15, 1977. · Zbl 0369.46039
[5] DOBRAKOV I.: On integration in Banach space I. Czech. Math. Jour. 20, 1970, 511-536. · Zbl 0215.20103
[6] DOBRAKOV I.: On integration in Banach spaces II. Czech. Math. Jour. 20, 1970, 680-695. · Zbl 0224.46050
[7] NISSENZWEIG A.: w* Sequential Convergence. Israel J. Math. 22, 1975, 266-272. · Zbl 0341.46012
[8] SWARTZ C.: Integrability for the Dobrakov integral. preprint. · Zbl 0506.28005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.